Frobenius' theorem for functions of commutative and anticommutative arguments
Funkcionalʹnyj analiz i ego priloženiâ, Tome 5 (1971) no. 1, pp. 78-80
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1971_5_1_a11,
author = {G. I. Kats and A. I. Koronkevich},
title = {Frobenius' theorem for functions of commutative and anticommutative arguments},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {78--80},
year = {1971},
volume = {5},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1971_5_1_a11/}
}
TY - JOUR AU - G. I. Kats AU - A. I. Koronkevich TI - Frobenius' theorem for functions of commutative and anticommutative arguments JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1971 SP - 78 EP - 80 VL - 5 IS - 1 UR - http://geodesic.mathdoc.fr/item/FAA_1971_5_1_a11/ LA - ru ID - FAA_1971_5_1_a11 ER -
G. I. Kats; A. I. Koronkevich. Frobenius' theorem for functions of commutative and anticommutative arguments. Funkcionalʹnyj analiz i ego priloženiâ, Tome 5 (1971) no. 1, pp. 78-80. http://geodesic.mathdoc.fr/item/FAA_1971_5_1_a11/